×

Regularization of mixed second-order elliptic problems. (English) Zbl 0157.18202


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Agmon, S., The L_p approach to the Dirichlet problem, Ann. Sc. Norm. Sup. Pisa, 13, 405-448 (1959) · Zbl 0093.10601
[2] —–,Unicité et convexité dans les problèmes différentiels, University of Montreal Press, 1966. · Zbl 0147.07702
[3] Arkeryd, L., On the L^p estimates for elliptic boundary problems, Math. Scan., 19, 59-76 (1966) · Zbl 0152.11202
[4] G. Fichera,Alcuni recenti sviluppi della teoria di problemi al contorno, Atti Convegno Internaz. sulle Eq. Der. Parz. 1954 (Trieste). Cremonese, Roma. · Zbl 0068.31101
[5] Hörmander, L., Linear partial differential operators (1963), Berlin: Springer, Berlin · Zbl 0108.09301
[6] Lions, J. I.; Magenes, E., Problemi ai limiti non omogenei, III, IV, V. Ann. Sc. Norm. Sup. Pisa, 15, 39-101 (1961) · Zbl 0115.31401
[7] Lions, J. L.; Peetre, J., Sur une class d’espaces d’interpolation, Inst. Hautes Etudes Sci., 19, 5-68 (1964) · Zbl 0148.11403 · doi:10.1007/BF02684796
[8] E. Magenes,Spazi di interpolazioni ed equazioni a derivate parziali, Proc. of the Italian Math. Union 7th Congress, Geneva, 1963.
[9] Peetre, J., Espaces d’interpolation et théorème de Soboleff, Ann. Inst. Fourier, 16, 279-317 (1966) · Zbl 0151.17903
[10] Schechter, M., On L^p estimates and regularity, I. Amer. Jour. of Math., 85, 1-13 (1963) · Zbl 0113.30603 · doi:10.2307/2373179
[11] Shamir, E., Une proprieté des espaces H^s,p, C. Acad. Sci. Paris, 255, 448-449 (1962) · Zbl 0108.11001
[12] Shamir, E., Multipliers of Fourier transforms in a half-space, Bull. Amer. Math. Soc., 71, 165-167 (1965) · Zbl 0127.32402 · doi:10.1090/S0002-9904-1965-11270-8
[13] Shamir, E., Elliptic Systems of Singular Integral Operators, I.The half-space case, Trans. Amer. Math. Soc., 127, 107-124 (1967) · Zbl 0157.19303 · doi:10.2307/1994635
[14] Stampacchia, G., Problemi al contorno, con dati discontinui, dotati di soluzioni, Hölderiane, Annali di Matematica, 51, 1-37 (1960) · Zbl 0204.42001 · doi:10.1007/BF02410941
[15] Stein, E. M., The characterization of functions arising as potentials, I, II, Bull. Amer. Math. Soc., 67, 102-104 (1961) · Zbl 0127.32002
[16] A. P. Calderón,Integrales singulares y sus applicaciones, Univ. of Buenos Aires, 1960. · Zbl 0096.06702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.